# SDR RAIA201909180011

- Difficulty date: September 18, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD LOWER BEARING CAP HAS PITTING-          REMOVED AND REPLACED L/H FWD LOWER BEARING CAP, STILL REQUIRES A GEAR SWING OPS CHECK. PERFORMED OPS CHECK ON LANDING GEAR, OPS CHECK GOOD.
